# SDR RRXA98242

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED IN FLIGHT.  REMOVED ALL CARGO, INSP CONTAINERS FOR OVERHEAT AND FOUND ALL NORMAL.  INSPECTED SMOKE DETECTOR, CHECKS NORMAL PER BOEING MM 26-10-02.  RELOADED CARGO AND LAUNCHED.
